# SDR ASOA2013041003353

- Difficulty date: March 20, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 34,537 hours, 30,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT FS 559+116 - 599+32 HAS CORROSION.  REPAIRED IAW CL600-2B19-53-I00193A.
